Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Nevanlinna-Pick interpolation problem in the ball


Authors: Łukasz Kosiński and Włodzimierz Zwonek
Journal: Trans. Amer. Math. Soc. 370 (2018), 3931-3947
MSC (2010): Primary 32E30, 30E05
DOI: https://doi.org/10.1090/tran/7063
Published electronically: November 14, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We solve a 3-point Nevanlinna-Pick problem in the Euclidean ball. In particular, we determine a class of rational functions that interpolate this problem.


References [Enhancements On Off] (What's this?)

  • [1] Jim Agler, Zinaida A. Lykova, and N. J. Young, Extremal holomorphic maps and the symmetrized bidisc, Proc. Lond. Math. Soc. (3) 106 (2013), no. 4, 781-818. MR 3056293, https://doi.org/10.1112/plms/pds049
  • [2] J. Agler, Some interpolation theorems of Nevanlinna-Pick type, preprint, 1988.
  • [3] Jim Agler and John E. McCarthy, Nevanlinna-Pick interpolation on the bidisk, J. Reine Angew. Math. 506 (1999), 191-204. MR 1665697, https://doi.org/10.1515/crll.1999.004
  • [4] Jim Agler and John E. McCarthy, The three point Pick problem on the bidisk, New York J. Math. 6 (2000), 227-236. MR 1781508
  • [5] Jim Agler and John E. McCarthy, Distinguished varieties, Acta Math. 194 (2005), no. 2, 133-153. MR 2231339, https://doi.org/10.1007/BF02393219
  • [6] Jim Agler and John E. McCarthy, Pick interpolation and Hilbert function spaces, Graduate Studies in Mathematics, vol. 44, American Mathematical Society, Providence, RI, 2002. MR 1882259
  • [7] Eric Amar and Pascal J. Thomas, A notion of extremal analytic discs related to interpolation in the ball, Math. Ann. 300 (1994), no. 3, 419-433. MR 1304431, https://doi.org/10.1007/BF01450495
  • [8] Eric Amar and Pascal J. Thomas, Finite interpolation with minimum uniform norm in $ \mathbf{C}^n$, J. Funct. Anal. 170 (2000), no. 2, 512-525. MR 1740662, https://doi.org/10.1006/jfan.1999.3509
  • [9] Brian Cole, Keith Lewis, and John Wermer, Pick conditions on a uniform algebra and von Neumann inequalities, J. Funct. Anal. 107 (1992), no. 2, 235-254. MR 1172022, https://doi.org/10.1016/0022-1236(92)90105-R
  • [10] Dan Coman, The pluricomplex Green function with two poles of the unit ball of $ \mathbf{C}^n$, Pacific J. Math. 194 (2000), no. 2, 257-283. MR 1760781, https://doi.org/10.2140/pjm.2000.194.257
  • [11] Armen Edigarian, On extremal mappings in complex ellipsoids, Ann. Polon. Math. 62 (1995), no. 1, 83-96. MR 1348220
  • [12] Armen Edigarian and Włodzimierz Zwonek, Invariance of the pluricomplex Green function under proper mappings with applications, Complex Variables Theory Appl. 35 (1998), no. 4, 367-380. MR 1635283
  • [13] Ryan Hamilton, Pick interpolation in several variables, Proc. Amer. Math. Soc. 141 (2013), no. 6, 2097-2103. MR 3034435, https://doi.org/10.1090/S0002-9939-2013-11571-6
  • [14] Marek Jarnicki and Peter Pflug, Invariant distances and metrics in complex analysis, Second extended edition, De Gruyter Expositions in Mathematics, vol. 9, Walter de Gruyter GmbH & Co. KG, Berlin, 2013. MR 3114789
  • [15] Greg Knese, The von Neumann inequality for $ 3\times3$ matrices, Bull. Lond. Math. Soc. 48 (2016), no. 1, 53-57. MR 3455747, https://doi.org/10.1112/blms/bdv087
  • [16] Łukasz Kosiński, Three-point Nevanlinna-Pick problem in the polydisc, Proc. Lond. Math. Soc. (3) 111 (2015), no. 4, 887-910. MR 3407188, https://doi.org/10.1112/plms/pdv045
  • [17] Łukasz Kosiński and Włodzimierz Zwonek, Extremal holomorphic maps in special classes of domains, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 16 (2016), no. 1, 159-182. MR 3524668
  • [18] Łukasz Kosiński and Włodzimierz Zwonek, Nevanlinna-Pick problem and uniqueness of left inverses in convex domains, symmetrized bidisc and tetrablock, J. Geom. Anal. 26 (2016), no. 3, 1863-1890. MR 3511461, https://doi.org/10.1007/s12220-015-9611-9
  • [19] László Lempert, La métrique de Kobayashi et la représentation des domaines sur la boule, Bull. Soc. Math. France 109 (1981), no. 4, 427-474 (French, with English summary). MR 660145
  • [20] Stanisław Łojasiewicz, Introduction to complex analytic geometry, translated from the Polish by Maciej Klimek, Birkhäuser Verlag, Basel, 1991. MR 1131081
  • [21] Georg Pick, Über die Beschränkungen analytischer Funktionen, welche durch vorgegebene Funktionswerte bewirkt werden, Math. Ann. 77 (1915), no. 1, 7-23 (German). MR 1511844, https://doi.org/10.1007/BF01456817
  • [22] Walter Rudin, Function theory in the unit ball of $ {\bf C}^{n}$, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Science], vol. 241, Springer-Verlag, New York-Berlin, 1980. MR 601594
  • [23] Donald Sarason, Generalized interpolation in $ H^{\infty}$, Trans. Amer. Math. Soc. 127 (1967), 179-203. MR 0208383, https://doi.org/10.2307/1994641
  • [24] Tomasz Warszawski, (Weak) $ m$-extremals and $ m$-geodesics, Complex Var. Elliptic Equ. 60 (2015), no. 8, 1077-1105. MR 3350485, https://doi.org/10.1080/17476933.2014.998659

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 32E30, 30E05

Retrieve articles in all journals with MSC (2010): 32E30, 30E05


Additional Information

Łukasz Kosiński
Affiliation: Institute of Mathematics, Faculty of Mathematics and Computer Science, Jagiellonian University, Łojasiewicza 6, 30-348 Kraków, Poland
Email: lukasz.kosinski@im.uj.edu.pl

Włodzimierz Zwonek
Affiliation: Institute of Mathematics, Faculty of Mathematics and Computer Science, Jagiellonian University, Łojasiewicza 6, 30-348 Kraków, Poland
Email: wlodzimierz.zwonek@im.uj.edu.pl

DOI: https://doi.org/10.1090/tran/7063
Received by editor(s): May 18, 2016
Received by editor(s) in revised form: September 5, 2016
Published electronically: November 14, 2017
Additional Notes: The first author was supported by the NCN grant UMO-2014/15/D/ST1/01972.
The second author was supported by the OPUS grant no. 2015/17/B/ST1/00996 financed by the National Science Centre, Poland.
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society